Sickness and feeling faint - on asthma medication.

Dear Ask The Doctor:  Hi im just wondering why i keep vomiting , im not pregnant ,its this de ja vu type thing thats coming across me then thats when the vomiting feeling comes along and then i get sick its happening every few days im 22 years old and worried what this could be
 

Dear Patient:  It is very difficult to determine the cause of your illness on history alone. There could be several reasons for symptoms of vomiting and may require further evaluation by a doctor. A possibility in your case could be due to reflux disease as a result of asthma medication. Becotide, is a synthetic corticosteroid drug used in preventing asthma attacks. The side effects of this drug include oral thrush, osteoporosis, reflux disease, and cushing's syndrome.

Please login or signup to post comments!

@ASKTHEDOCTOR ON TWITTER
@ASKTHEDOCTOR
Official Question Provider for